The Riemann-Cantor uniqueness theorem for unilateral trigonometric series via a special version of the Lusin-Privalov theorem

Raymond Mortini

Abstract


Using Baire's theorem, we give a very simple proof of a special version of the Lusin-Privalov theorem and deduce via Abel's  theorem the  Riemann-Cantor theorem on the uniqueness of the coefficients of pointwise convergent unilateral trigonometric series.

Keywords


Boundary behaviour of analytic functions; trigonometric series

Full Text:

PDF

References


Cima, J., Ross, W., The Backward Shift on the Hardy Space, AMS, Providence, 2000.

Fatou, P., Series trigonometriques et series de Taylor, Acta Math. 30 (1906), 335-400.

Kechris, A. S., Set theory and uniqueness for trigonometric series, Preprint 1997. http://www.math.caltech.edu/ kechris/papers/uniqueness.pdf

Riesz, F., Riesz, M., Uber die Randwerte einer analytischen Funktion, Quatrieme Congres des Math. Scand. (1916), 27-44,

Lusin, N., Privaloff, J., Sur l’unicite et la multiplicite des fonctions analytiques, Ann. Sci. ENS 42 (1925), 143-191.

Rudin, W., Real and Complex Analysis, third edition, McGraw-Hill, New York, 1986.

Zygmund, A., Trigonometric Series, second edition, Vol. I+II Combined, Cambridge Math. Lib. 1959 and 1993.




DOI: http://dx.doi.org/10.17951/a.2017.71.1.73
Data publikacji: 2017-06-30 17:33:57
Data złożenia artykułu: 2017-06-30 13:18:07

Refbacks

  • There are currently no refbacks.


Copyright (c) 2017 Raymond Mortini